# SDR ASAA2016032516095

- Difficulty date: March 25, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 221 hours, 78 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010601
- Condition: Failed
- Location: Left
- Part time: 333 hours, 110 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED ENROUTE DURING CRUISE.  RAN QRH PROCEDURE, UNABLE TO RESTORE DUAL OPS.  ACFT GROUNDED.  R & R LT FMC COMPUTER REF AMM 34-61-02.  ALL SOFTWARE VERIFIED EFFECTIVE & CROSSLOADED FROM RT FMC.  OPS TEST PASSED.
